# SDR CALA9701169

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Baggage Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND Z-ANGLE CORRODED ALONG ENTIRE LENGTH OF LOWER DOOR JAMB IN AFT BAGGAGE BIN.  THE ANGLE WAS REPAIRED IAW SRM 53-05, FIGURE 63.
